Publication
Title
Ground state and normal-mode spectra of a two-dimensional system of dipole particles confined in a parabolic trap
Author
Abstract
Language
English
Source (journal)
Physical review : E : statistical, nonlinear, and soft matter physics / American Physical Society. - Melville, N.Y., 2001 - 2015
Publication
Melville, N.Y. : American Physical Society, 2008
ISSN
1539-3755 [print]
1550-2376 [online]
Volume/pages
78:3 Part 1(2008), p. 1-12
Article Reference
031405
ISI
000259682700057
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 20.07.2018
To cite this reference